# SDR JJBA20230530020

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 47,544 hours, 30,413 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: 3633501003
- Part serial: 06001
- Condition: Inoperative
- Part time: 47,544 hours, 30,412 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP FAILURE ON APPROACH, FLAP STOPPED AT 38 DEGREES. RESET FLAPS. EICAS MESSAGE CLEARED AND FLAPS OPS CHECKED NORMAL. PERFORMED GVI OF FFL. LH FLAP VELOCITY SENSOR CANNON PLUG BACKSHELL WAS FOUND LOOSE, RESECURED. REACTIVATED SYSTEM BY REINSTALLING CONNECTS P3682 AND P3683 TO FECU. OPS CHECK SAT. REMOVED AND REPLACED LH FLAP VELOCITY SENSOR. OPS CHECK SAT.
